# SDR ASAA2021070435362

- Difficulty date: July 4, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 48,559 hours, 14,457 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1017
- Part serial: AA661472
- Condition: Inoperative
- Location: Rt Spar Valve
- Part time: 6,689 hours, 1,783 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICE REQUEST. FOLLOW UP TO REPORT OF #2 ENG SPAR VALVE CIRCUIT BREAKER FOUND POPPED.  GROUNDED - YES. REMOVED & REPLACED #2 ENG FUEL SPAR VALVE ACTUATOR REF 28-22-11. ACCOMPLISHED #2 SPAR VALVE ELECTRICAL CONTROL AND INDICATION TEST. TEST PASSES REF B737-800 AMM 28-22-00-710-801.
